? for Nexium users (past and present)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

aubie
New Member


Date Joined Jan 2008
Total Posts : 5
   Posted 1/19/2008 2:34 PM (GMT -6)   
I've been on Nexium for about 10 days and I honestly believe it's making me feel worse. Has anyone experienced this? My heartburn's worse, I'm having spasms / chest pains, insomnia, tingling and dizziness. Would love to hear if anyone else has been through this.

Thanks!

Lucy007
Regular Member


Date Joined Oct 2007
Total Posts : 62
   Posted 1/20/2008 9:28 PM (GMT -6)   
I have never had those reactions to nexium and I have taken it for quite a while now.  I would guess you are just experiencing some wierd side effects (everyone is so different) and maybe you should try something else.  If it works for you, I hear zantac is very easy to tolerate compared to some of the PPIs and other drugs.  Good luck.

Bo Peep
Regular Member


Date Joined Jan 2008
Total Posts : 227
   Posted 1/21/2008 10:39 AM (GMT -6)   
Hi aubie. Hello everyone! I am new here! If I take Nexium for too long I get insomnia, dizziness, chest pain and tingling! Glad I am not the only one! The only one I can take is Pariet but it is not strong enough for me so I have to take Nexium every few days to keep the burning under control. I am waiting for a date for my Nissen which should be within the next couple of weeks, so hopefully I won't have to take them anymore after that! :-)

TammyGrl0528
Veteran Member


Date Joined Jun 2007
Total Posts : 1345
   Posted 1/21/2008 3:44 PM (GMT -6)   
Aubie, I would suggest if you are feeling this from Nexium, you contact your doctor ASAP and discuss other options. That isn't how you should feel, especially if you are new to it, you might be having an allergic reaction to it.

Please, let us know how you are doing.

Bo Peep...welcome to healingwell, I am glad you have found us, as this is a great place for information and support. I am happy you felt comfortable enough to share your experience, and I do hope you stick with us. We have plenty of topics here on the Nissen, so I hope you take the time to look through them

Wishing you both all the best.!
 GERD Forum Moderator
    Please share, only if you can spare! 
 Diagnosed with Generalized Anxiety Disorder (GAD) and Panic Attacks.
 Clickable Link that may be of interest to some...as I find I often like to check drug interactions...Drug Interactions
 
~Tammy~


aubie
New Member


Date Joined Jan 2008
Total Posts : 5
   Posted 1/21/2008 7:30 PM (GMT -6)   
Thanks everyone. I already dropped the Nexium and feel better already. I have an appt. w/ a GI doctor on Wednesday to discuss my options.

TammyGrl0528
Veteran Member


Date Joined Jun 2007
Total Posts : 1345
   Posted 1/21/2008 8:10 PM (GMT -6)   
Hey aubie...I am happy to hear that you have an appointment Wednesday, and I look forward to hearing what he has to say.

Keep us posted...and I wish you all the best.
 GERD Forum Moderator
    Please share, only if you can spare! 
 Diagnosed with Generalized Anxiety Disorder (GAD) and Panic Attacks.
 Clickable Link that may be of interest to some...as I find I often like to check drug interactions...Drug Interactions
 
~Tammy~

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, July 20, 2018 2:05 AM (GMT -6)
There are a total of 2,983,502 posts in 327,131 threads.
View Active Threads


Who's Online
This forum has 161919 registered members. Please welcome our newest member, lll1681681880.
269 Guest(s), 3 Registered Member(s) are currently online.  Details
jay185, borborygmi, lll1681681880